# SDR DL72W950812

- Difficulty date: February 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2816W
- Make and model: Boeing 727247
- Aircraft serial: 20872
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 69678811
- Condition: Cracked
- Location: Fs 1273
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE RT TORQUE BOX UPPER TRANSVERSE BEAM GUSSET ANGLE AT FS 1273 WAS FOUND CRACKED.  THE ANGLE WILL BE REPLACED IN ACCORDANCE WITH B727 SB 53-0129 REV 4.
